yep, steroids are the WORST. it's bad enough having to physically feel terrible with pain from Crohns and CD related arthritis (and RA too) and all it's complications; but having the effects from steroids puts the icing on the cake. it's terrible how it makes you feel and look.
the weight fluctuations are horrendous! but it's uncontrollable...all water retention, so let her know "I Feel YOUR PAIN hon!" I wanna throw myself in the BBQ sometimes when i feel like a stuffed sausage! LOL. but it will go away in time. in time, things will get better. now...adult acne is the PITSS!!! and this is funny: i told my GI and rheummy that i really can do without shaving my chin please! so yeah, the steroids make a lady feel oh so glamorous. even though much of my swelling has gone down, i still do not even want to look in the mirror. but it is a lifesaver! and finding a sense of humor about it helps immensely. i think though, no matter what age a woman is...it's all still kinda the same, the insecurities and all.
Remicade though, i believe edema is not an issue. many people have great success with Remicade for Crohns. some even after the 1st or 2nd treatment. and unlike steroids, the Remicade actually gets to the problem rather than just controlling symptoms. honestly, i feel Remicade would bring a better quality of life and remission for her CD.
ooh, the ulnar drift issue is like hallmark for RA. wow, how do you feel now? any complications from the surgery? i sure wish you a speedy recovery.
you know...it's kinda good that the 2 of you have each other...you probably share similar issues and trials and all.
hang in there gals.
Active, Severe RA. Crohns Disease. Chiari Malformation & Right Brain venous anomoly. AS. Emphysema. Rheumatic Lung. MVP and Tricuspid prolapse. Had Lymes disease for 10 years.
Meds: Humira 40mg every 4 days; pred; Pentasa; Imuran; dilaudid; diazepam; Avinza 30mg; MiraLax & too many others.